Alert archive / Massachusetts / Wind Advisories in 2010
Wind Advisory 10, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Feb 16, 2010, 3:32 PM EST for Barnstable County, Nantucket County, Massachusetts. It took effect at Feb 16, 2010, 8:00 PM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2010, 3:32 PM EST (20:32 UTC)
- In effect from
- Feb 16, 2010, 8:00 PM EST
- Expired
- Feb 17, 2010, 1:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Nantucket County, MA
The radar
The Boston radar (KBOX), 98 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748 WWUS71 KBOX 162032 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 332 PM EST TUE FEB 16 2010 MAZ022-024-170445- /O.NEW.KBOX.WI.Y.0010.100217T0100Z-100217T0600Z/ BARNSTABLE MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... NANTUCKET 332 PM EST TUE FEB 16 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EST WEDNESDAY. INTENSIFYING LOW PRESSURE OVER CAPE COD BAY AT 3 PM WILL DEPART THIS EVENING. IN ITS WAKE...GUSTY NORTH WINDS TO AROUND 45 MPH CAN BE EXPECTED FOR ABOUT AN HOUR ...DRILLING NEAR FREEZING TEMPERATURES AND A PERIOD OF HEAVY SNOW WITH POOR VISIBILITY ONTO OUTER CAPE COD AND NANTUCKET. THE MOST LIKELY TIME FOR THIS HAZARDOUS WINTER WEATHER FROM PROVINCETOWN TO CHATHAM AND NANTUCKET IS SOMETIME BETWEEN 9 PM AND MIDNIGHT. THE CHANCE OF THIS NOT HAPPENING IS ABOUT 20 PERCENT. BE PREPARED FOR A SUDDEN RETURN TO WINTER LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ DRAG
1 follow-up statement
632 WWUS71 KBOX 170449 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1149 PM EST TUE FEB 16 2010 MAZ022-024-170600- /O.CON.KBOX.WI.Y.0010.000000T0000Z-100217T0600Z/ BARNSTABLE MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... NANTUCKET 1149 PM EST TUE FEB 16 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. LOW PRESSURE WAS CONTINUING TO INTENSIFY SOUTHWEST OF NOVA SCOTIA. WINDS HAVE BEEN GUSTING TO 35 MPH AT TIMES ON CAPE COD AND NANTUCKET. THERE IS STIIL A CHANCE THAT A GUST TO WIND ADVISORY LEVELS...46 MPH OR MORE...MAY OCCUR BY 1 AM IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ FIELD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:25 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 16, 3:25 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
325 PM EST TUE FEB 16 2010
.SYNOPSIS...
LOW PRESSURE SOUTH OF LONG ISLAND THIS MORNING WILL INTENSIFY AS IT
MOVES NORTHEAST TO NEAR CAPE COD THIS EVENING. THIS LOW WILL CONTINUE
TO BRING ACCUMULATING SNOW TO SOUTHERN NEW ENGLAND TODAY... WITH
HIGHEST ACCUMULATIONS AWAY FROM THE SOUTH COAST. THE LOW WILL THEN
REMAIN OVER THE CANADIAN MARITIMES THROUGH THE REMAINDER OF THE
WEEK...BRINGING SEASONABLE BUT GUSTY CONDITIONS. FLURRIES OR WIDELY
SCATTERED SNOW SHOWERS POSSIBLE THURSDAY NIGHT AND EARLY FRIDAY. WEAK
HIGH PRESSURE WILL PUSH ACROSS THE REGION LATE THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
323PM; THIS ISSUANCE FOR HEADLINES IN WAA...ISSUING THESE HEADLINE
WARNING/ADVISORY PRODUCTS NOW AND THEN WE GO WITH STANDARD LEGACY
PRODUCTS AT 4PM. ON THE CUSP OF A WARNING FOR NE MASS BUT HOLDING
OFF. 5 INCHES LEOMINSTER.
221PM WSW DETAILS CONFIRM EARLIER WSW STMTS AND AFD EXPECTATIONS.
THE HAMMER FOR THIS STORM IS NOW IN PROGRESS THRU 7PM.
WE MAY ISSUE A WIND ADVY FOR THE 9P-MID TIME FRAME OUTER CAPE COD AND
ACK FOR N WIND GUSTS TO 40 KTS FOR AN HR OR 2 AS THE W CT VORTEX
SWEEPS BY.
1140AM: PRODUCTS ARE POSTED. CONTD S RI IN THE ADVY. ROTATING VORTEX
NY/NJ BORDER SHOULD TRANSLATE EWD THIS AFTN ALONG THE COAST AND SO
WHILE ITS BENIGN NOW IN S RI...EXPECT IT TO BECOME NASTY MID OR LATE
AFTN. OTRW...BURSTS OF MDT SNOW SHOULD ORGANIZE THIS AFTN INTO TWO
BANDS...ONE IN CT/RI SE MASS AND THE OTHER ALONG THE N BORDER OF MA
NEXT TO NH WITH SIGNIFICANT SNOWFALL DURING MID/LATE AFTN.
THE BANDS TURN SEWD THIS EVENING AND CROSS CAPE COD S COASTAL MASS
WITH A BURST OF 1 OR 2 INCHES AND FALLING TEMPS BELOW FREEZING-
GUSTY NNW WINDS AND THEN GRADUALLY DISSIPATE AROUND MIDNIGHT AS THEY
MOVE OUT TO SEA AND STORM DEPARTS.
10AM...OUR NEW SNOW GRAPHIC IS NOT FINAL FOR THE 11AM PACKAGE AND
WE'LL ADJUST BASED ON THE NEW 12Z GFS... BUT WE SEE UPSLOPE AND
POSSIBLE BANDING AMOUNTS E SLOPES OF BERKS AND EXCELLENT SNOW GROWTH
AT TIMES THIS AFTN INTO THIS EVE ADDING UP TO 8-9 INCH AMTS ON THE
HIGH TERRAIN THERE. I MAY CUT THAT BACK TO 7 AND SHIFT THE 8 TO W HFD
COUNTY. DECISION ON THAT 1050 AM. OTRW...HAVE THE LATEST WSW ARD 830AM
ATTACHED AND THAT IS VALID. SNOW GRAPHIC WILL BE ADJUSTED AND FINAL
AROUND 1050 AM.
WE ARE LOOKING GOOD FOR A 1 TO 4 HOUR BURST OF MDT TO HEAVY SNOW THIS
AFTN...SNOW GROWTH LOOKS GOOD MA PIKE REGION NORTH THIS AFTN/EVENING.
WE ARE RCVG NUMEROUS 2-4 INCH AMTS OUT OF CT AND NW RI NOW EVEN TO
PLYMOUTH MA.
NO CHANGES YET TO ADVY. SNOW IN NJ MDT TO HEAVY WILL BECOME THE BAND
WE SEE SWEEP INTO SNE THIS AFTN FROM SSW TO NNE THEN TURNING NWWD AND
FINALLY PULLING OUT SEWD EARLY TONIGHT.
THE GOOD NEWS...DAYTIME SNOW MELTS A BIT BUT THIS IS GOING TO BE A
ROUGH GO FOR A FEW HOURS THIS AFTN...ESP IN HIGH TERRAIN AND PROBABLY
MUCH OF E MASS TO ASH MHT AFN MID AND LATE AFTN.
820 AM: 06Z WRF SIMULATION SHOWING EXPLOSIVE DEVELOPMENT OF PCPN
OVER LI SOUND CT AND RI ARD 17Z MOVING N TO THE RTE 2 REGION BY 22Z.
IF THIS RIGHT... ROUGH EVENING COMMUTE RTE 2 NWD TO ASH LATE THIS
AFTN/EVE. THAT SIMULATION. ALSO... WE CK'D NAM BANDING AND WE THINK
THE INTENSIFICATION ACROSS RI/E MA WILL OCCUR IN A NOTABLE NEWD
MOVING BAND MID AFTN.
812 AM: AMOUNTS OF .5 TO 1.5 COMMON S OF THE MASS PIKE AND E SLOPES
OF THE BERKS AT 730AM...ISOLATED 2 INCH AMTS AS FAR WE KNOW IN N RI
AND N CT.
997MB SFC LOW S OF ISP AT 7AM. EVEN IF WE GET 7 OR 8 INCHES ON GRASS...
THINK SW RAD WILL KEEP PAVEMENT WARM ENOUGH FOR ONLY 3 TO 5 INCH
TOTAL ACCUMS ALL DAY TODAY AND SO WE WILL HOLD THE ADVISORY AS LONG
AS WE CAN. COULD END UP WITH SPOT WARNING AMTS... WILL NOT PUSH THE
WARNING ISSUANCE UNLESS AM SURE 6 INCHES WILL ACCUM ON GRASS ACROSS A
SUBSTANTIAL PORTION OF THE ZONE.
03Z SREF/06Z GEFS CONT QPF AMTS UNDER .7 INCHES..FOCUSED NE MASS
DESPITE THE OP RUN MEMBERS.
WE ARE CKING THE TDWR NZW COMMS PROBLEM SINCE MIDNIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
TONIGHT...
DEEP LAYER LIFT AND MOISTURE BEGIN TO EXIT THE REGION 03Z-06Z FROM
WEST TO EAST. THEREFORE EXPECT SNOW TO MOVE OUT OF THE REGION AROUND
03Z WEST AND 06Z EAST. AS LOW INTENSIFIES EAST OF NEW ENGLAND STRONG
NORTHWEST OF 20-30 MPH WITH GUSTS 40-45 MPH DEVELOP ACROSS THE CAPE
AND ISLANDS. MAY NEED A WIND ADVISORY FOR THIS AREA TONIGHT.
OTHERWISE REMAINDER OF THE REGION WILL BE BLUSTERY BUT WIND SPEEDS
WILL BE BELOW ADVISORY CRITERIA. THESE STRONG NORTHWEST WINDS WILL
YIELD WIND CHILLS IN THE TEENS ALONG WITH SOME BLOWING AND DRIFTING
SNOW.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE MODELS CONTINUE TO SHOW VERY GOOD CONTINUITY WITH HIGH
AMPLITUDE BLOCKING PATTERN ACROSS THE NORTHERN HEMISPHERE THROUGH AT
LEAST THIS WEEKEND...KEEPING A DRY AND SEASONABLE BUT BLUSTERY FLOW
ACROSS THE REGION. WITH THE PASSING LOW REMAINING NEARLY STATIONARY
OVER THE MARITIMES...WEAK SHORT WAVES WILL PUSH ACROSS NEW ENGLAND
IN THE BROAD CYCLONIC SURFACE AND UPPER LEVEL FLOW. AS IS USUALLY
THE CASE...RATHER DIFFICULT TO TIME THE PASSAGE OF THESE WEAK
SYSTEMS...BUT NOT EXPECTING MUCH IN THE WAY OF ORGANIZED PRECIP WITH
THEM. CURRENT TIMING SUGGESTS THAT A SHORT WAVE WILL PUSH ACROSS
LATE THURSDAY OR THURSDAY NIGHT...THEN A WEAKER WAVE MOVES ACROSS
LATER FRIDAY OR FRIDAY NIGHT. WITH THE DRY W-NW FLOW IN PLACE...WILL
PROBABLY NOT SEE MUCH MORE THAN EITHER A FEW FLURRIES OR WIDELY
SCATTERED SNOW SHOWER...IF ANYTHING FALLS. HAVE CARRIED SLIGHT
CHANCE POPS FOR THESE PERIODS ACROSS INLAND AREAS.
BEYOND SATURDAY...THE MARITIME LOW MAY FINALLY PUSH FAR ENOUGH E TO
ALLOW A WEAK HIGH PRES RIDGE TO BUILD ACROSS. THIS WILL BE SHORT
LIVED...THOUGH...AS ANOTHER WEAK FAST MOVING LOW MOVES OUT OF
TENNESSEE AND OHIO VALLEYS LATER SUNDAY OR MONDAY. MODELS HAVING
DIFFICULTY HANDLING THE TIMING AND STRENGTH OF THIS LOW AND HOW
CLOSE IT MAY APPROACH. FOR NOW...HAVE MENTIONED SLIGHT CHANCE POPS
SUN NIGHT INTO MON...THOUGH THE HPC MEDIUM RANGE FORECASTERS SUGGEST
IT MAY HOLD OFF TIL NEXT TUESDAY.
WITH THE WEAK UPPER LEVEL WAVES AND THE GENERAL CYCLONIC FLOW...
WILL PROBABLY SEE PERIODS OF CLOUDINESS THROUGH THIS WEEK INTO THE
WEEKEND BUT...AS MENTIONED ABOVE...LITTLE IF ANY MOISTURE. USED A
BLEND OF THE PREVIOUS FORECAST AND MOS GUIDANCE FOR TEMP FORECAST.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
THIS AFTERNOON...
AWW ISSUED FOR LOGAN THRU 6PM. 1/HR FOR AN HR OR 2. WORST MAY BE AT
5PM WHEN WIND TURNS N AND TEMP DROPS TO 31F WITH BEST BL LIFT FROM NE
WIND OVER WATER AND SLIGHTLY COLDER NNW WIND AT LOGAN IF THE EXPECTED
NNW WIND SHIFT OCCURS ARD 5P.
A BRIEF PERIOD OF MVFR TO EVEN VFR VSBYS AND IFR CIGS SOUTHEAST MASS.
VSBYS WILL LOWER BACK TO IFR-LIFR WITHIN THE NEXT HOUR OR TWO
/19-20Z/. IFR-LIFR CIGS FOR MOST LOCATIONS SOUTHEAST MASS/RI IN MODERATE
TO HEAVY SNOW THIS AFTERNOON. MVFR-IFR CIGS NORTHWEST MASS...NH...CT
IN LIGHT TO MODERATE SNOW. RAIN-SNOW LINE STRETCHES FROM BOSTON TO
PROVIDENCE WITH RAIN OR RAIN MIXED WITH SNOW IS FALLING. THIS WILL
MOVE SOUTH AGAIN THROUGH THE AFTERNOON. SNOW ACCUMULATIONS OF 4-7
INCHES POSSIBLE...INCLUDING BOSTON. HIGH CONFIDENCE OF VSBYS
LOWERING TO ABOUT 1/2 MILE IN SNOW THIS AFTERNOON MOST TERMINALS
INCLUDING BOSTON. LOW PROB OF A BRIEF PERIOD OF 1/4 MILE IN HEAVY
SNOW 18Z-00Z.
TONIGHT...
MODERATE TO HIGH CONFIDENCE OF IFR SNOW IN THE EVENING IMPROVING TO
MVFR/VFR CIGS OVERNIGHT. NW WINDS MAY GUSTS TO 35 KT AT HYA AND ACK.
COULD HAVE SOME BLOWING AND DRIFTING SNOW AT MOST TERMINALS.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY...MEDIUM CONFIDENCE MVFR CIGS AT MHT-ORH...LOW CONFIDENCE
MVFR CIGS AT BAF-BDL...MEDIUM-HIGH CONFIDENCE FOR VFR FROM KBOS-KPVD
TO CAPE COD AND THE ISLANDS. W-NW GUSTS TO 20-25 KNOTS.
THURSDAY...MEDIUM CONFIDENCE MVFR CIGS AT MHT-ORH...LOW
CONFIDENCE MVFR CIGS AT BAF-BDL...MEDIUM CONFIDENCE FOR VFR AT
BOS-PVD-CAPE AND ISLANDS. W-NW GUSTS TO 25 KNOTS MAINLY INLAND.
FRIDAY...LOW CONFIDENCE MVFR CIGS AT MHT AND ORH IN THE
MORNING...OTHERWISE VFR. W WIND GUSTS UP TO 25 KNOTS INLAND.
SATURDAY...VFR.
&&
.MARINE...
MWW WILL POST SHORTLY. SCA EXPANDED TO BOS HARB AND NARR BAY. GALE
EXPANDED SLIGHTLY CLOSER TO BOS HARBOR. LIGHT FREEZING SPRAY POSSIBLE
LATE. VSBY OCNLY LESS THAN 1 MI IN FOG AND HEAVY SNOW IMPROVING AFTER
EVENING SNOW TAPERS TO FLURRIES.
WED...EXPECT A CONVERSION TO AN SCA FOR MOST OF THE WATERS IN THE 4
OR 7 AM WEDNESDAY FCST.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
WED NIGHT...SCA.
THURSDAY AND FRIDAY...SMALL CRAFT CRITERIA ON MOST WATERS. CRITERIA
MAINLY WIND ON THE INNER WATERS AND COMBINED WINDS/SEAS ON THE OUTER
WATERS.
SATURDAY...W WINDS MAY FINALLY DIMINISH BELOW SMALL CRAFT CRITERIA.
SEAS REMAIN AT OR ABOVE SMALL CRAFT CRITERIA ON THE OUTER WATERS.
&&
.EQUIPMENT...
MAJOR INCOMING MODEL COMMS PROBLEM SINCE 1030AM .. WE JUST DONT HAVE
ALL THE MODEL DATA. WE THINK THE GOIJNG FCST IS GOOD AND WILL GET US
THROUGH.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
CTZ002>004.
MA...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
MAZ002>019-026.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
MAZ020>023.
WIND ADVISORY FROM 8 PM THIS EVENING TO 1 AM EST WEDNESDAY FOR
MAZ022-024.
NH...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NHZ011-012-015.
RI...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
RIZ001>004-006.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
RIZ007.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY FOR
ANZ231-232-250-251-254>256.
SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR ANZ230-
233>237.
&&
SYNOPSIS...DRAG
NEAR TERM...DRAG 323PM
SHORT TERM...DRAG
LONG TERM...EVT
AVIATION...DRAG/EVT/RLG
MARINE...DRAG/EVT
EQUIPMENT...DRAG 323PMHazardous weather outlook, Feb 16, 4:05 AM EST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 405 AM EST TUE FEB 16 2010 CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>004-006-170915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- WASHINGTON RI- 405 AM EST TUE FEB 16 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ020>024-RIZ005-007-008-170915- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-NEWPORT RI-BLOCK ISLAND RI- 405 AM EST TUE FEB 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW WILL FALL ACROSS SOUTH COASTAL MASSACHUSETTS AND THE ISLANDS THIS MORNING. HOWEVER...THE SNOW WILL MIX WITH OR CHANGE TO RAIN BY MIDDAY...LIMITING THE SNOW ACCUMULATIONS. ANY LEFTOVER RAIN OR MIX WITH SNOW WILL END THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231-232-250-254>256-170915- CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 AM EST TUE FEB 16 2010 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-233>237-251-170915- BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- NARRAGANSETT BAY-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 405 AM EST TUE FEB 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 4:28 AM EST | Gale Warning | BOX | 24 hr | |
| Feb 16, 4:28 AM EST | Small Craft Advisory | BOX | 65 hr | |
| Feb 16, 5:49 PM EST | Winter Storm Warning | BOX | Essex, Middlesex, Worcester | 6 hr |
Nearby
Wind Advisories in Massachusetts, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.